Journal article icon

Journal article

Asymptotic existence of fair divisions for groups

Abstract:

The problem of dividing resources fairly occurs in many practical situations and is therefore an important topic of study in economics. In this paper, we investigate envy-free divisions in the setting where there are multiple players in each interested party. While all players in a party share the same set of resources, each player has her own preferences. Under additive valuations drawn randomly from probability distributions, we show that when all groups contain an equal number of players, ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.mathsocsci.2017.05.006

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Role:
Author
Stanford University More from this funder
Publisher:
Elsevier Publisher's website
Journal:
Mathematical Social Sciences Journal website
Volume:
89
Pages:
100-108
Publication date:
2017-07-08
Acceptance date:
2017-05-23
DOI:
ISSN:
0165-4896
Pubs id:
pubs:922630
URN:
uri:45dbbe3c-0d94-4e47-95c9-0ecfd4bf758a
UUID:
uuid:45dbbe3c-0d94-4e47-95c9-0ecfd4bf758a
Local pid:
pubs:922630

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP